Bulletin of the American Mathematical Society

Endowment fund and prize funds

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1144-1149.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183537436

Mathematical Reviews number (MathSciNet)
MR1566830

Citation

Endowment fund and prize funds. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1144--1149. https://projecteuclid.org/euclid.bams/1183537436


Export citation